MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS RF WIRE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS RF WIRE; CATHETER, SEPTOSTOMY
Model Number VXW-35-230-P
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bmc rf wire was selected for pulse field ablation.During the procedure, radio frequency was applied once, and then, when performing again the transeptal puncture, since the physician was not sure about the position, the radio frequency did not work.Thus, the device was replaced, and the procedure was completed successfully.No patient complications were reported.The device is expected to be return for analysis.No other issues were reported.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt at our post market quality assurance laboratory, the versacross rf wire was visually inspected and found to be out of shape at its tip.Next, the device passed the dimensional test and concluded that the rf wire is within the standard measurements for wire body and proximal end outer diameters.Also passed the tests for electrode height inspection and electrode / heat shrink gap inspection.Finally, the device passed the arc test inspection; the wire was working properly, and the rf was being delivered to the distal end of the wire.Based on the information provided in the complaint summary as well as based on the results of the testing/inspections performed, the reported allegation of failure to cross cannot be confirmed.
 
Event or Problem Description
It was reported that bmc rf wire was selected for pulse field ablation.During the procedure, radio frequency was applied once, and then, when performing again the transeptal puncture, since the physician was not sure about the position, the radio frequency did not work.Thus, the device was replaced, and the procedure was completed successfully.No patient complications were reported.The device is expected to be return for analysis.No other issues were reported.The device has returned for analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the follow-up 1 mdr in block d4 unique identifier (udi) #.A complete udi for the device was able to be found.

Brand Name
VERSACROSS RF WIRE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21256482
Report Number2124215-2025-04159
Device Sequence Number20893862
Product Code DXF
UDI-Device Identifier00685447003311
UDI-Public(01)00685447003311(17)261112(10)35040053
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXW-35-230-P
Device Catalogue NumberVXW-35-230-P
Device Lot Number0035040053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer03/22/2025
04/14/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date04/11/2025
05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown